Translator Disclaimer
1 September 2006 HEALED FRACTURES AND OTHER ABNORMALITIES IN BONES OF SMALL MAMMALS
Author Affiliations +
No abstract for this paper is available.
Eric D. Forsman and Ivy A. Otto "HEALED FRACTURES AND OTHER ABNORMALITIES IN BONES OF SMALL MAMMALS," Northwestern Naturalist 87(2), 143-146, (1 September 2006). https://doi.org/10.1898/1051-1733(2006)87[143:HFAOAI]2.0.CO;2
Accepted: 1 August 2005; Published: 1 September 2006
JOURNAL ARTICLE
4 PAGES


SHARE
ARTICLE IMPACT
RIGHTS & PERMISSIONS
Get copyright permission
Back to Top